2 doctors weighed in:
How do they treat a chemical burn in your veins associated with chemo?
2 doctors weighed in

Dr. William A Biermann
Internal Medicine - Oncology
1 doctor agrees
In brief: Different treatments
Some drugs like genzar cause irritation to the veins.
Often these are treated with warm soaks after the veins become firm. Other drugs are called vesicants. These cause problems if they get into other tissues. There are several treatments depending on the drug. The past plan is to avoid the problem with a port that is placed in a large blood vessel.

In brief: Different treatments
Some drugs like genzar cause irritation to the veins.
Often these are treated with warm soaks after the veins become firm. Other drugs are called vesicants. These cause problems if they get into other tissues. There are several treatments depending on the drug. The past plan is to avoid the problem with a port that is placed in a large blood vessel.
Dr. William A Biermann
Dr. William A Biermann
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors